# SDR DALA13014060944

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES OF CTR FUEL TANK ACCESS PLATE 2302C.  CORROSION WAS REMOVED AND COUNTERSINK HOLES WERE MEASURED. TWO COUNTERSINK WERE FOUND TO BE OUT OF LIMITS AND WERE REPAIRED IAW SRM 51-10-3.
